# SDR DALA2024110110567

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB BTW STA Y=674 AND -X=45 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00380: WEB BTW STA Y=674 AND -X=45 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. FIGURE 217. -PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30- 10-70 PAGE 14 PAR I. LOG PAGE DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70 TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0637205)
